# SDR CA101018015

- Difficulty date: October 14, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 4,732 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A33635002
- Condition: Worn
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, HYD SYS FAILURE DUE TO DAMAGED SPLINES ON HYD PUMP, PN-704A34310006 AND DRIVE COUPLING, PN-704A33635002.  SPLINES FOUND TO BE SEVERLY WORN AND UNABLE TO ENGAGE FOR PUMP OPERATION.  UNSURE OF REASONING FOR SPLINE FAILURE AT THIS POINT.
